MAUDE Adverse Event Report: ARTHREX, INC. FASTTHREAD INTERFER SCRW DRIVER, 6MM, QC; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. FASTTHREAD INTERFER SCRW DRIVER, 6MM, QC; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number FASTTHREAD INTERFER SCRW DRIVER, 6MM, QC
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021 it was reported by a facility representative via email that an ar-4019d-1 screw driver tip is broken.This occurred during a case, when the 6x20 screw would not fit over it.The surgeon completed the case going up to a bigger size screw.There was no patient effect reported.Additional information provided on 10/01/2021: procedure being done was an mpfl.No attachment was used.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation identified that the distal tip of the device had broken off.Due to the fractured state of the device, functional testing and accurate measurement analysis could not be performed.The root cause of the reported failure mode is undetermined.

Brand Name
FASTTHREAD INTERFER SCRW DRIVER, 6MM, QC
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12659958
Report Number1220246-2021-03823
Device Sequence Number6078989
Product Code LXH
UDI-Device Identifier00888867291935
UDI-Public00888867291935
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTTHREAD INTERFER SCRW DRIVER, 6MM, QC
Device Catalogue NumberAR-4019D-1
Device Lot Number47321822
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date10/28/2021
Patient Sequence Number1